|ITEM METADATA RECORD
|Title: ||Point counting in families of hyperelliptic curves in characteristic 2|
|Authors: ||Hubrechts, Hendrik # ×|
|Issue Date: ||2007 |
|Publisher: ||London Mathematical Society|
|Series Title: ||LMS Journal of Computation and Mathematics vol:10 pages:207-234|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Algebra Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.